# SDR CA050720002

- Difficulty date: July 11, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cessna 210J
- Aircraft time: 2,850 hours
- Engine: Cont IO520J
- System (JASC): 7921 · Engine Oil Cooler
- Part: Mount Flange
- Condition: Cracked
- Location: Oil Cooler
- Component: Oil Cooler
- Component part number: 626189
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION, THE TECHNICIAN DISCOVERED A CRACK IN THE OIL COOLER ASSEMBLY AT THE WELD WHERE THE COOLER BODY MEETS THE MOUNTING FLANGE.
